# SDR AALA202212124910

- Difficulty date: December 5, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,017 hours, 34,342 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: H09265
- Condition: Defective
- Location: Fuel Boost
- Part time: 18,638 hours, 10,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE WE NOTICED LEFT HAND CENTER TANK PUMP AMBER, BUT NO FAULT LIGHT ON PUSH BUTTON OVER HEAD OR ECAM MESSAGE. WE HAD FUEL IN CENTER TANK.NORMAL INDICATION DURING TAXI AND TAKEOFF.  MAINTENANCE REPLACED LEFT HAND CENTER FUEL PUMP PER AMM 28-21-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
